# SDR DALA2023121310229

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,074 hours, 31,167 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0696 -FCNT/DE- DUE TO TRAILING EDGE FLAP DISAGREE ON FLAP EXTENSION. CORRECTIVE ACTION: REPLACED NUMBER 1,4, AND 5 FLAP TRANSMISSIONS AND PERFORMED FLAP LUBES.
